Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Novocaine and sinus problems

Premium Questions

Dr. Mohammed Tauseef MD

I need to go to a dentist , I am sorely overdue, problem I am having is anxiety over having novacaine now, as I was diagonosed with type 2 diabetes , I am controlling it with diet, I just need my ... View answer

Answered by : Dr. Mohammed Tauseef ( General & Family Physician)
Dr.  Sreenivasan Narayana MD

I had dental surgery yesterday on my front tooth. When I received the novocaine shot, it really hurt. After the novocaine wore off, i started sneezing non stop. When i breath through my nose i get ... View answer

Answered by : Dr. Sreenivasan Narayana ( ENT Specialist)
Dr. Ivan Romic MD

I had 3 cortisone/ novocaine injections today near my shoulder blade(above it) on my upper back. When I left the office I couldn't lift my left arm and could only take shallow breaths. I'm still ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Divya Agarwal MD

. I have had problems in the past with parastesias in various parts of my body. I will develop little ... it does when the dentist gives you a Novocaine injection and I can feel pressure at the locations ... View answer

Answered by : Dr. Divya Agarwal ( Rheumatologist)
Dr. Rogers Nditanchou MD

Went to dentist 3 weeks ago for replacement of crown on molar. Have had hearing loss in left ear since. Hearing is muffled. Feel this when I speak or eat. Can novocaine injection have caused this ... View answer

Answered by : Dr. Rogers Nditanchou ( General & Family Physician)

Public Forum Discussions

Dr. Deepashree MD

I had a sinus operation and a week later they sprayed novacain up my nose . With in one hour later I started itching all over. My arm would itch, get red with welts. In twenty minutes it would clear ... View answer

Answered by : Dr. Deepashree ( ENT Specialist)
Dr. Matt Wachsman MD

had a novocaine injection about noon yesterday but unable to sleep tonight. can that be related. also have a ct scan scheduled for today with contrast. Problems with the two being so close together ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Tejas MD

the novocaine I felt a warm sensation through my cheek and then my eyes seemed as if they were spasming. My ... happened and could this cause future problems? ... View answer

Answered by : Dr. Tejas ( General & Family Physician)
Dr.   Meriton Siqeca MD

this when I have blood pooling when given Novocain which is used at the local insertion sight, and Aspirin ... to be on aspirin forever. Oh and I flat lined from a sulfite reaction. Sulfite is the preservative in... View answer

Answered by : Dr. Meriton Siqeca ( Cardiologist)
Dr. Qazi Ammara MD

If I have hepititis C and all my liver tests are normal, should I be cautious about novocaine? I ... the novacaine shot. Maybe the dentist hit a vein? I ve never had this reaction to novocaine before. ... View answer

Answered by : Dr. Qazi Ammara ( Dentist)

Mobile Questions and Answers

Dr.  Soumya MD

It is bad. You will probably develop blood pressure.

Dr.  Sandip Kabra MD

1) Take antibiotics (quinolones like ofloxacin or macrolides like azithromycin) to prevent super-infection. 2) Take antiallergic drugs like antihistamines (cetrizine or levocetrizine) with mast cell stabilizers(...

Dr. Dr. Sudhir Kumar MD

can be due to sinus